# SDR DXTA200701933

- Difficulty date: February 13, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N791QS
- Make and model: Cessna 650
- Aircraft serial: 6507091
- Aircraft time: 5,902 hours, 4,537 cycles
- Engine: Garrtt TFE7314R
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RT ENGINE FIRE DETECT ANUNCIATOR ILLUMINATED AFTER COCKPIT PREP WAS COMPLETED.  T/S TO BROKEN RT FIRE LOOP ON ENG. REMOVED & REPLACED FIRE LOOP.  BLEED T/R'S, SYSTEM OP'S CHECKS SATISFACTORY AT THIS TIME. ALL WORK DONE IAW CE 650 M/M 26-10-01
